Volume 181, Issue 1 – January 2015

The space of embedded minimal surfaces of fixed genus in a 3-manifold V; Fixed genus

Pages 1-153 by Tobias H. Colding, William P. Minicozzi II

On the Erdős distinct distances problem in the plane

Pages 155-190 by Larry Guth, Nets Hawk Katz

Binary quartic forms having bounded invariants, and the boundedness of the average rank of elliptic curves

Pages 191-242 by Manjul Bhargava, Arul Shankar

Random walks in Euclidean space

Pages 243-301 by Péter Pál Varjú

Level raising and symmetric power functoriality, II

Pages 303-359 by Laurent Clozel, Jack A. Thorne

Solution of the minimum modulus problem for covering systems

Pages 361-382 by Bob Hough

Small gaps between primes

Pages 383-413 by James Maynard